Multiple Integral Representation of Binomial Coefficients

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2008) Multiple Integral Representation of Binomial Coefficients. Filomat, 22 (1). pp. 129-137. ISSN 0354-5180


We investigate the integral representation of infinite sums involving the ratio of multiple binomial coefficients. We also recover some well-known properties of the Zeta function.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15007, integral representations, ratio of multiple binomial coefficients, Zeta function
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login